Subdivisions of the spectra for cesaro, rhaly and weighted mean operators on c(0),c and l(P)


Amirov R. K. , Durna N. , Yildirim M.

IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE, vol.35, pp.175-183, 2011 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 35
  • Publication Date: 2011
  • Title of Journal : IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE
  • Page Numbers: pp.175-183

Abstract

There are many different ways to subdivide the spectrum of a bounded linear operator; some of them are motivated by applications to physics (in particular, quantum mechanics). In this study, the relationship between the subdivisions of spectrum which are not required to be disjoint and Goldberg's classification are given. Moreover, these subdivisions for some summability methods are studied.